RESEARCH
<< back
Analytic Models for the Evolution of Semilocal String Networks

A. S. Nunes, A. Avgoustidis, C. J. A. P. Martins, J. Urrestilla

Abstract
We revisit previously developed analytic models for defect evolution and adapt them appropriately for the study of semilocal string networks. We thus confirm the expectation (based on numerical simulations) that linear scaling evolution is the attractor solution for a broad range of model parameters. We discuss in detail the evolution of individual semilocal segments, focusing on the phenomenology of segment growth, and also provide a preliminary comparison with existing numerical simulations.

Physical Review D
Volume 84, Issue 6, Page 06504
2011 September

>> ADS>> DOI

Instituto de Astrofísica e Ciências do Espaço Universidade do Porto Faculdade de Ciências da Universidade de Lisboa Fundação para a Ciência e a Tecnologia
OUTREACH
Outreach at IA